Volume 2, No.1 & 2

Volume 2  Issue 1 – 2 (2016)  Pages 1-159.

1. COMMON FIXED POINT THEOREM FOR WEAKLY COMPATIBLE MAPPINGS IN INTUITIONISTIC FUZZY METRIC SPACE

Rajinder Sharma  | Available online 24 August 2016 | 1_BJMCS2016-Rajinder Sharma

2. GLOBAL STABILITY OF HIGHLY PATHOGENIC AVIAN INFLUENZA EPIDEMIC MODEL WITH VERTICAL TRANSMISSION FUNCTION

Shivram Sharma, Dinesh Kumar Verma and V. H. Badshah | Available online 24 August 2016 | 2_BJMCS2016-shivram sharma

3. A COMMON FIXED POINT THEOREM IN FUZZY METRIC SPACES UNDER THE PROPERTY (CLRg)

Praveen Kumar Sharma | Available online 24 August 2016 | 3_BJMCS2016-praveen sharma

4. Riesz Triple Almost Lacunary Ces$\mathbf{\grave{a}}$ro $C_{111}$ statistical convergence of  $\chi^{3}$ defined by a Orlicz function

Deepmala, N. Subramanian and Lakshmi Narayan Mishra | Available online 24 August 2016 | 4_BJMCS2016-Lakshmi Narayan Mishra

5. A new extension of some well known fixed point theorems in partially ordered metric spaces

Binayak S. Choudhury, H. Kiziltunc, M. Kir, P. Saha  and N. Metiya | Available online 24 August 2016 | 5BJMCS2016-Nikhilesh Metiya

6. Mathematical Modeling of Prey Predator Model with Prey Allee Effect and Predator Harvesting

S.Vijaya, J.Jayamal singh and E.Rekha | Available online 24 August 2016 | 6BJMCS2016-vijaya rekha

7. FIXED POINT RESULTS OF SET VALUED MAPPINGS IN TERMS OF START POINT ON A METRIC SPACE WITH A GRAPH

Pradip Debnath and Murchana Neog | Available online 24 August 2016 | 7BJMCS-Debnath

8. FIXED POINT THEOREMS IN GENERALIZED INTUITIONISTIC FUZZY METRIC SPACES

V. Malligadevi, R. Mohanraj, M. Jeyaraman, Poom Kumam and Kanokwan Sitthithakerngkiet* | Available online 24 August 2016 | 8_Bangmod-JMCS 2016

9. TRIPLED PBVPS OF NONLINEAR SECOND ORDER DIFFERENTIAL EQUATIONS

ANIMESH GUPTA*, R.N. YADAVA, AND RAJESH SHRIVASTAVA | Available online 24 August 2016 | 9_Bangmod-JMCS 2016

10. A MATHEMATICAL MODEL ON DENGUE DISEASE SPREAD WITH VACCINATION

Pradeep Porwal, Dinesh Kumar Verma* and V. H. Badshah | Available online 31 December 2016 | 10_Bangmod-JMCS2016_2

11. BALL CONVERGENCE FOR A COMPUTATIONALLY EFFICIENT FIFTH-ORDER METHOD FOR SOLVING EQUATIONS IN BANACH SPACE UNDER WEAK CONDITIONS

Ioannis K. Argyros and Santhosh George* | Available online 31 December 2016 | 11_Bangmod-JMCS 20160330_2

12. Common Fixed Points of $\varphi$-Almost Contractive $g$-Monotone Maps in Ordered $S$-Metric Spaces

Venkata Ravindranadh Babu Gutti and Leta Bekere Kumssa | Available online 31 December 2016 | 12_Bangmod-JMCS 2016_2

13. ON SUBSPACES AND COMPACTNESS OF CO-SMOOTH FUZZY TOPOLOGICAL SPACES

M. Shakthiganesan and R. Vembu* | Available online 31 December 2016 | 13_Bangmod-JMCS 2016_2